# SDR MASA200601099

- Difficulty date: April 15, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N77181
- Make and model: Cndair CL6002B19
- Aircraft serial: 7181
- Aircraft time: 22,783 hours, 17,686 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7263 ORD.  RT FLIGHT SPOILER CAUTION.  MX RESET SYSTEM.
